Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Had intercourse before periods. Took unwanted 72. Feels tired, headache, leg pain, fever, missing periods. Pregnant?

Hello Doctor.. I had sex with my fiance a day before my periods that is on 15 May. It was my first sex and he dropped a little bit of sperm inside. I got worried and immediately washed out the area and urinated where sperm came out of vagina along with urine. Still i was in doubt so took unwanted 72 next day around 50th hour of sex that is 17 May. I felt tired.. my legs pained like anythng and i had severe headache with fever after taking the pill . My periods were suppose to come on 16 May but today its 23 May.. around 20th May i had cramps in my stomach and the same feeling when my periods are abt to start.. No periods yet??? I hope i am not pregnant.. I am so worried .. kindly guide me and help me solving this query.
Asked On : Fri, 25 May 2012
Answers:  1 Views:  90
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Welcome to HCM.

The possibility of you being Pregnant is very very less.Because ovulation occurs usually 14 days before your periods start i.e., you might have ovulated around 2nd or 3rd May. Days 10-20 of your cycle is unsafe . According to the information provided , you had sex during safe period.

Periods often tend to get delayed due to use of Post coital emergency contraceptive. The Leg pains, headache you had are due to the pill you took ( they are side effects of the pill). Coming to cramps in stomach it could be due to premenstrual syndrome. Just wait for 7 more days and your periods should start any time. Do not get tensed. Get an Urine pregnancy test done at home to clear all your doubts. I guess it turns negative. In case if the test comes negative and you dont get your periods in one week then hormone imbalance has to be suspected.
Even stress will delay periods. So, just stop worrying and enjoy the life.
Take Care
Answered: Fri, 25 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor